| Model Number |
ES28142400 |
| Medical Device Problem Code |
Missing Information (4053)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
Event or Problem Description
According to the available information, though not verified, infection.Device removed and replaced with a malleable.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.